# SDR COMA0760454

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,879 hours, 30,935 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R571161
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9456 - FLAP FAIL MESSAGE RECEIVED AT CRUISE.  DECLARED EMERGENCY.  LANDED AT CVG WITHOUT INCIDENT.  REPLACED RIGHT WING BPSU HARNESS.  NO FURTHER DEFECTS.
